# SDR SWIA2025009090611

- Difficulty date: June 11, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Mechanic Error
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE RT WING OTBD FLAP, INBD LATERAL SEAL & SHIM FOUND INBD RIB FOUND 2 MISDRILLED HOLES.  REPLACED RT OUTBOARD FLAP INBOARD CLOSING RIB IAW SRM 51-42-13-001-001-A01, REO 690-57-53-173 REV-A AND DWG. 601R14501, REV.K.   COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
